Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have had implant. Bled a lot after sex. Why did I get cramps? Serious?

Hi, i have had the implant now for about 5 months, i bled quite a lot at the beginning and then it calmed down. i now only seem to bleed after sex and this usually starts the next day and i get cramps too, its not heavy though. I just want to know if it could be anything serious, I couldnt find an exact answer looking through here so hope you cant help, thank you
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  5
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
IUDs do not cause bleeding after sex. If you get bleeding after sex, you need to see a doctor, and that may not be but a must. I was referring to actual bleeding, rather than spotting, though it's wise to check out spotting just in case. Both copper and Mirena IUDs may cause irregular bleeding, for the first few months in particular, but that's not the same as distinctive bleeding after sex.If your feel that
bleeding is significant/repetitive I suggest you to meet your doctor to avoid further blood loss.Hope this helps.Take care.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor